# SDR CA090911009

- Difficulty date: August 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE LOW OIL PRESSUE WARNING ACTIVATED AND THE ENGINE WAS SHUT DOWN. INVESTIGATION REVEALLED METAL DEBRIS IN THE ENGINE FILTER AND CHIP DETECTOR. THE ENGINE WILL BE INVESTIGATED TO ESTABLISH CAUSE. (TC# 20090911009)
